# SDR GTIA020758

- Difficulty date: June 2, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT CORRODED AT LONGERON 30 STATION 788.  MATERIAL LOSS OUT OF LIMITS.  FABRICATED -3 STRAP.  REV 0 DATED JUNE 19, 2002 AND EA 5310-0230.  INSTALLED 3 STRAP.  (M)
